# SDR MALA954598

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 2735112032
- Condition: Cracked
- Location: Left Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE LEFT INBOARD WING TO NACELLE TRANSIT ANGLE WAS CRACKED.  REPAIRS WERE COMPLETED BY STOP DRILLING THE CRACK AND INSTALLING A REPAIR DOUBLER IAW ARP 54-20-9101.  (M)
